MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained elevated (> 99th percentile) atellica im high-sensitivity troponin i (tnih) lot 111 results for 3 different patients.The results were reported to the physicians and questioned.The patients were subsequently referred to a hospital for further evaluation.The hospital results were lower than the customer's initial results and did not confirm heart attack.No other information was available from the hospital.The customer sent their initial samples to other labs for follow-up testing on another atellica im analyzer as well as alternate methods.The alternate method results were above each method¿s reference range, except for one result.There have been no reports of adverse consequences to the patients.Siemens investigated this event.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges.Biotin interference in the sample was ruled out based on the atellica im tnih instructions for use (ifu, 11208873_en rev.11) which states that biotin tested in the atellica im tnih assay showed <10% change in results with levels up to 3500 ng/ml of biotin.The atellica im results between sites are comparable.No qc or reagent lot information was available for the alternate atellica im site.One sample (b)(6) is below the cutoff on dimension and above the cutoff on the other methods.The other two samples have results above each methods cutoff for all methods.Per the atellica im tnih ifu, ami rule-in of suspected nstemi decision limits according to the esc guidelines is as follows: for a 0¿1 hour (h) or 0¿2 h,0 h > 120 ng/l or ¿ 0 h/1 h = 12 ng/l.All patient samples are from senders, and the results are far below the 0 h inclusion criteria.There is no universal standard, i.E., who material for troponin i.According to good clinical practice, results across different manufacturers/methodologies cannot be directly compared due to different standardization, specificity, sensitivity.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens discussed handling of the samples/results with the customer.The customer is operational, and the reported issue is resolved by routine troubleshooting.Based on the available information, the cause of the discordant result cannot be determined.A product problem was not identified.
 
Event or Problem Description
The customer obtained elevated atellica im high-sensitivity troponin i (tnih) lot 111 results on 3 samples, each from a different patient.The results were > 99th percentile and were reported to the physicians, who questioned the results, as they were higher than expected.The patients were subsequently referred to a hospital for further evaluation.No information was available from the hospital, except the hospital results were lower than the customer's initial results and did not confirm a heart attack.It is unknown if the patients were serially tested or underwent other testing or treatment at the hospital.The customer is unable to provide additional information.The customer was informed of the discordance between their initial results and the hospital results, which prompted them to send their initial samples to other labs for follow-up testing on another atellica im analyzer as well as alternate methods.The alternate method results were above each method¿s reference range, except for one result.There have been no reports of adverse consequences to the patients.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration
east walpole MA 10591
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key23372843
Report Number1219913-2025-00195
Device Sequence Number13284149
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)23296111(17)260625
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number23269111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown